MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VM 6 PATIENT MONITOR

PHILIPS NORTH AMERICA LLC SURESIGNS VM 6 PATIENT MONITOR
Model Number 863065
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported to philips that vm6 us (b)(4) screen froze.Patient involvement is unknown.
 
Event or Problem Description
It was reported to philips that vm6 (b)(6) screen froze.The complaint device was not in use at the time that the issue was discovered.
 
Additional Manufacturer Narrative
This supplemental report is being submitted with reference to manufacturer's report 1218950-2022-00484 to update the final conclusion code.
 
Event or Problem Description
It was reported to philips that vm6 us34480960 screen froze.The complaint device was not in use at the time that the issue was discovered.

Brand Name
SURESIGNS VM 6 PATIENT MONITOR
Common Device Name
SURESIGNS VM 6 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key14655021
Report Number1218950-2022-00484
Device Sequence Number5550724
Product Code MHX
UDI-Device Identifier00884838000056
UDI-Public00884838000056
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number863065
Device Catalogue Number863065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer06/02/2022
06/02/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date07/27/2022
09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown